Translator Disclaimer
July, 2019 Weak subsolutions to complex Monge–Ampère equations
Vincent GUEDJ, Chinh H. LU, Ahmed ZERIAHI
J. Math. Soc. Japan 71(3): 727-738 (July, 2019). DOI: 10.2969/jmsj/79677967

Abstract

We compare various notions of weak subsolutions to degenerate complex Monge–Ampère equations, showing that they all coincide. This allows us to give an alternative proof of mixed Monge–Ampère inequalities due to Kołodziej and Dinew.

Funding Statement

The authors are partially supported by the ANR project GRACK.

Citation

Download Citation

Vincent GUEDJ. Chinh H. LU. Ahmed ZERIAHI. "Weak subsolutions to complex Monge–Ampère equations." J. Math. Soc. Japan 71 (3) 727 - 738, July, 2019. https://doi.org/10.2969/jmsj/79677967

Information

Received: 25 January 2018; Published: July, 2019
First available in Project Euclid: 5 March 2019

zbMATH: 07121551
MathSciNet: MR3984240
Digital Object Identifier: 10.2969/jmsj/79677967

Subjects:
Primary: 32W20
Secondary: 35D30

Rights: Copyright © 2019 Mathematical Society of Japan

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 3 • July, 2019
Back to Top